# SDR TWAA9816313

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LT LAV STA 980 LONGERON 14L WITH 2 IN CRACK IN FORMER FOOT.  REPLACED CRACKED FORMER WITH DAC P/N J060119-17 FORMER PER MO72J14 PHASE G, AND ARA 15706.
